# SDR DALA2025012200527

- Difficulty date: January 20, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 94,656 hours, 38,531 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 L3 DOOR WONT ARM. CORRECTIVE ACTION: MOORING LINE WAS HANGING DOWN. RESECURED /TUCKED IN LINE. GIRT BAR CLEAR DOOR ARMS. (6879400)
